# SDR HEEA072646

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 7,843 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Part serial: 11203
- Condition: Intermittent
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT, UNRELIABLE WHEN WORKING. SENT TO HONEYWELL, KANSAS FOR WARRANTY REPAIR.
